# SDR UPS97823307

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5779839505
- Condition: Corroded
- Location: Bs 280-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FS 280 TO 360 BTWN STR 35L AND 35R INTERNAL DOUBLER IS CORRODED ON BOTH SIDES.  REMOVED AND FABRICATED DOUBLER IAW DWG 5759839.
